# SDR SIMA2011299004

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 20,042 hours, 17,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER ASILE EMERGENCY LIGHT STRIP DIRECTLY IN FRONT OF LAV HAS A BROKEN WIRE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CENTER ASILE EMERGENCY PROXIMITY LIGHT IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
